Human Growth Hormone Induced Cholestatic Hepatitis in a Growth Hormone Deficient Patient with Short Stature

ISSN: 2212-3911 (Online)
ISSN: 1574-8863 (Print)


Volume 9, 3 Issues, 2014


Download PDF Flyer




Current Drug Safety

Aims & ScopeAbstracted/Indexed in


Submit Abstracts Online Submit Manuscripts Online

Editor-in-Chief:
Dr. Seetal Dodd
University of Melbourne
Geelong, 3220
Australia


View Full Editorial Board

Subscribe Purchase Articles Order Reprints


Human Growth Hormone Induced Cholestatic Hepatitis in a Growth Hormone Deficient Patient with Short Stature

Author(s): Mozhghan Zahmatkeshan, Zohre Karamizadeh, Bita Geramizadeh and Ahad Eshraghian

Affiliation: Department of Internal Medicine, Namazi hospital, Shiraz University of Medical Sciences, Shiraz, Iran.

Abstract

Case Description: We report a patient with growth hormone deficiency that developed cholestatic hepatitis during treatment with recombinant human growth hormone (HGH). The patient developed jaundice and pruritus during treatment with growth hormone. She did not use any other medications. Her jaundice and pruritus were disappeared and liver enzyme disturbances were normalized after HGH discontinuation.

Conclusion: Clinician should be aware of this potential adverse drug reaction and frequent checking of liver enzymes is recommended in patients treating with HGH.


Keywords: Cholestatic hepatitis, human growth hormone, growth hormone deficiency.

Purchase Online Rights and Permissions

Article Details

Volume: 9
Issue Number: 1
First Page: 63
Last Page: 64
Page Count: 2
DOI: 10.2174/1574886308666131217115453
Advertisement

Related Journals




Webmaster Contact: urooj@benthamscience.org Copyright © 2014 Bentham Science